# SDR SOKF20172305006

- Difficulty date: May 21, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N938TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 228
- Aircraft time: 18,086 hours, 12,505 cycles
- Engine: Ge CF3410E6
- Engine time: 18,086 hours, 12,505 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING T/O FROM SAL TO PTY, RTO DO TO MSG ON EICAS(AFTER RTO BRAKES OVERHEAT) 100KTS 4 BRAKE TEMP REACH 400°C. AS PER AMM 05-50-12-200-801-A WAS COMPLETED INSPECTION AFTER RTO AND BRAKE OVERHEAT MSG ON EICAS AND NO DAMAGES WAS FOUND, ALL NORMAL IAW FIM 32-47-00-810-811-A PERFORMED CUSTOM I/O DUAL MODULE 2A RESET MAU 3 AND TEST AND PERFORMED MAU CABINET CLEANING AS PER AMM 31-41-01-100-801-A IAW FIM 22-31-00-810-885-A PERFORMED THRUST CONTROL QUADRANT LEVERS THROUGH A/T CHANNEL 1 TEST PASS AMM 22-31-00-710-801-A, AS PER AMM 05-50-12-200-801-A IT WAS PERFORMED INSPECTION AFTER RTO AND BRK OVERHEAT CAUTION MSG ON EICAS AND NO DAMAGE WAS FOUND ALL NORMAL, ALSO WERE REMOVED FOUR WHEELS AND PERFORMED INSPECTION AXLE, BRAKES, HARNESSES AND SPEED SENSORS AND NO DAMAGE WAS FOUND, ALL NORMAL, AND WERE REINSTALLED THE FOUR WHEELS AS PER AMM 32-49-05-000/*400-801-A, AS PER FIM 32-47-00-810-801-A IT WAS PERFORMED THE MAIN BRAKE PRESSURE TRANSDUCER DATA CHECK AND WERE FOUND WITHIN LIMITS, ALL NORMAL, PERFORMED ENGINE RUN UP  AND TAXING ALL NORMAL NO MSGS. THE AIRCRAFT RETURN TO NORMAL OPERATION.
